# SDR DALA2023012600660

- Difficulty date: January 22, 2023
- Submitted: January 26, 2023
- Operation: Air carrier
- Aircraft: N707TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27625
- Aircraft time: 93,799 hours, 24,748 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Condition: Not Seated
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6805 DOOR 2L SLIDE LIGHT ARMED DOES NOT ILLUMINATE. CORRECTIVE ACTION: FOUND 2L DOOR SLIDE ARMED LIGHT ASSEMBLY NOT LOCKED INTO RECEPITCLE. RESEATED LIGHT ASSEMBLY REF B757 WDM 25-66-11. (9901300)
